# SDR AALA202306122576

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,858 hours, 27,829 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LAVATORY A DOOR IS DIFFICULT TO OPEN AND CLOSE IN FLIGHT. NO DIFFICULTY AT ALL ON THE GROUND. MAINTENANCE INSPECTED THE LAVATORY DOOR AND FOUND IT TO BE OUT OF ADJUSTMENT. ALSO FOUND CEILING PANEL 221AC HANGING AND OUT OF POSITION. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-45-19. (AALA202306127819) AND RE-INSTALLED CEILING PANEL 221AC PER AMM 25-23-42. (AALA202306122576) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
